# SDR FDEA201510153231

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 288 hours, 15,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: 7012946200
- Condition: Leaking
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 WAS DISARMED.  ALARM SOUNDED WHEN DOOR BEGAN TO OPEN.  SLIDE GIRT BAR ENGAGED, SLIDE DID NOT ACTIVATE, AS FIRST OFFICER KEPT DOOR FROM OPENING.  DIAPHRAGM SEAL FOR DOOR OPENING ASSIST WAS PUNCTURED.  R & R DOOR CYLINDER DIAPHRAGM IAW AMM 52-10-14-03-02, LEAK CHECKED GOOD.  OPERATED DOOR & SLIDE ARMING SYS IAW AMM FUNCTIONAL TEST 52-10-30-05-02.  OPERATIONS CHECKED GOOD.
